Rocky Mountain Journal of Mathematics

A constructive proof of convergence of the even approximants of positive PC-fractions

William B. Jones and W.J. Thron

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 19, Number 1 (1989), 199-210.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250125959

Digital Object Identifier
doi:10.1216/RMJ-1989-19-1-199

Mathematical Reviews number (MathSciNet)
MR1016173

Zentralblatt MATH identifier
0693.30031

Subjects
Primary: 30E05: Moment problems, interpolation problems
Secondary: 41A21: Padé approximation 50A15

Keywords
PadÉ approximant moment problem continued fraction

Citation

Jones, William B.; Thron, W.J. A constructive proof of convergence of the even approximants of positive PC-fractions. Rocky Mountain J. Math. 19 (1989), no. 1, 199--210. doi:10.1216/RMJ-1989-19-1-199. https://projecteuclid.org/euclid.rmjm/1250125959


Export citation